# SDR RAIA960935

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 935
- Engine: Garrtt TPE33112UA
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Switch
- Part number: 1103P0645
- Condition: Intermittent
- Location: Lt Engine
- Part time: 9,707 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SPI - FLT 7083 - LEFT FUEL LOW PRESSURE CAPTION ILLUMINATED.  MAINTENANCE REPLACED THE LEFT FUEL LOW PRESS WARNING SWITCH.  (M)
